m+Medelevator.RU
← Поиск публикаций
Journal of primary care & community health · 2023

A Rare Case of Losartan-Induced Visceral Angioedema.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rosas Steven, Fowler Austin, Stodgill Emily, Deyo-Svendsen Mark, Phillips Michael

Аннотация

The following describes a case of isolated visceral angioedema related to an angiotensin II receptor blocker (ARB) medication. Additionally, we discuss the pathophysiology of drug-induced angioedema, various presentations that can be encountered, and the leading theorized mechanisms of how renin-angiotensin-aldosterone system (RAAS) blocking medications lead to angioedema. The goal of sharing this case is to help increase awareness of the possibility of ARB-induced angioedema and to recommend keeping visceral angioedema as part of the differential diagnosis when presented with a patient who is taking an angiotensin converting enzyme inhibitor (ACEI) or ARB medication that is experiencing gastrointestinal symptoms of unclear etiology.

Предметные рубрики MeSH